# SDR UIEA2018090701922

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,397 hours, 15,461 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: P171C
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR TROUBLESHOOTING, APU SURGE VALVE ACTING UP. R&R APU SURGE VALVE. OPS CHECKS NORMAL. REF AMM 49-53-01-004-010. NO APU DEFECT NOTED.
